# SDR SWIA2023062403

- Difficulty date: June 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 41,215 hours, 37,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Bent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L IS BENT AND REQUIRES REPLACEMENT.(FILED OPEN)REMOVED DAMAGED STR 26L PN 601R35005-11, AND INTERCOSTAL PN 600-75233-55. LOCATED DRILLED AND INSTALLED NEW STR 26L PN 601R35005-11 AND INTERCOSTAL 600-75233-55 REF CRJ 200 SRM 51-40-11, 51-42-06 AND REO 601R-53-61-8030 REV -- DATED 2023-07-11.
